Holonomy orbits of the snake charmer algorithm

Volume 76 / 2007

Jean-Claude Hausmann, Eugenio Rodriguez Banach Center Publications 76 (2007), 207-219 MSC: Primary 53C29, 58D15; Secondary 58D19, 58B99, 68T40. DOI: 10.4064/bc76-0-10

Authors

  • Jean-Claude HausmannSection de mathématiques
    Université de Genève
    C.P. 64
    CH-1211 Genève 4, Switzerland
    e-mail
  • Eugenio RodriguezSection de mathématiques
    Université de Genève
    C.P. 64
    CH-1211 Genève 4, Switzerland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image